RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


1967, Volume 2, Issue 2  


The distribution of primes in sequences of the form $[n^c]$
G. A. Kolesnik
117
The intersection of the powers of the fundamental ideal of an integral group ring
A. A. Bovdi
129
The number of modules of representations in genus for integral matrix rings of the second order
Yu. A. Drozd, V. M. Turchin
133
Orders whose representations are all completely reducible
V. V. Kirichenko
139
The Skolem method for the construction of cyclic systems of Steiner triples
V. E. Alekseev
145
On constructive antiderivatives
B. A. Kushner
157
Convex homogeneous functions – growth indicatrices of holomorphic functions
V. S. Vladimirov
167
The rapidity of approximation of functions by the de la Vallée Poussin means of their orthogonal expansions
È. A. Storozhenko
175
A generalization of G. Faber's theorem on polynomial bases
Z. A. Chanturiya
187
Chebyshev sets and approximately convex sets
L. P. Vlasov
191
Completions of locally convex lattices
I. A. Berezanskii
201
The behavior near the boundary of the solution of the Dirichlet problem for an elliptic equation of the second order in divergence form
V. G. Maz'ya
209
An inequality of Maroni
E. K. Godunova, V. I. Levin
221
Математические заметки Mathematical Notes
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019